Reversibility theorem for nearly free-molecular flows
Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1255-1257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_6_a13,
author = {M. N. Kogan},
title = {Reversibility theorem for nearly free-molecular flows},
journal = {Doklady Akademii Nauk},
pages = {1255--1257},
year = {1962},
volume = {144},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a13/}
}
M. N. Kogan. Reversibility theorem for nearly free-molecular flows. Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1255-1257. http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a13/